# SDR IXXA20160217003

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 59,192 hours, 21,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLASHLIGHT ON FLIGHT DECK BACK WALL, INOPERATIVE.  CAUSAL FACTOR WAS ATTRIBUTED TO BATTERIES.  R & R BATTERIES.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
